# SDR SWAA2016012148234

- Difficulty date: January 17, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 32,794 hours, 15,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE CAVITY, BETWEEN NR 5 & 6 SPOILERS, AFT SPAR LOWER CHORD WIGGLE PLATE CRACKED.  R & R WIGGLE PLATE IAW DWG.
